Alert archive / Alabama / River Flood Warnings in 2023

River Flood Warning 2, NWS Birmingham, AL

February 1, 2023Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at Feb 1, 2023, 10:03 AM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Feb 3, 2023, 8:37 PM CST. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Feb 1, 2023, 10:03 AM CST (16:03 UTC)
In effect from
Feb 3, 2023, 8:37 PM CST
Expired
Feb 5, 2023, 8:21 PM CST
In force
48 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1). The gauge peaked at 96.30 ft at Feb 4, 2023, 10:00 AM CST.

actionminormoderate909510002/0102/0202/0302/0402/0502/0602/07
Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

080 
WGUS44 KBMX 011603
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
1003 AM CST Wed Feb 1 2023

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Hale, Greene 
  and Marengo Counties.

.Heavy rainfall of  1 to 2 inches is forecast to occur tonight and 
Thursday over the Black Warrior River basin and a flood warning is 
now in effect for the Black Warrior River at Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by late tonight, or sooner if 
conditions warrant.

&&


ALC063-065-091-020715-
/O.NEW.KBMX.FL.W.0002.230204T0237Z-000000T0000Z/
/WLDA1.1.ER.230204T0237Z.230205T1200Z.000000T0000Z.NO/
1003 AM CST Wed Feb 1 2023

...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From Friday evening until further notice.

* ADDITIONAL DETAILS...
  - At 9:45 AM CST Wednesday the stage was 86.6 feet.
  - Forecast...The river will rise to 86.7 feet this afternoon.
    It will then fall to 85.3 feet tomorrow evening. It will rise
    above flood stage Friday evening to 93.5 feet early Sunday
    afternoon. It will then fall again but remain above flood
    stage.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
11 follow-up statements
893 
WGUS84 KBMX 020101
FLSBMX

Flood Statement
National Weather Service Birmingham AL
701 PM CST Wed Feb 1 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Marengo, 
  Hale and Greene Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Thursday morning, or sooner if 
conditions warrant.

&&


ALC063-065-091-021615-
/O.CON.KBMX.FL.W.0002.230204T0237Z-000000T0000Z/
/WLDA1.1.ER.230204T0237Z.230205T1200Z.000000T0000Z.NO/
701 PM CST Wed Feb 1 2023

...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From Friday evening until further notice.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  At 94.0 feet, Between 94 and 97 feet, some secondary roads near 
  Lock 5 park and Sandpiper Road begin to flood and could cut off 
  residents. Some roads leading into Roebuck Landing are flooded 
  between 96 and 97 feet. Flooding of farm and pasture lands 
  continues.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Wednesday the stage was 86.3 feet.
  - Forecast...The river is expected to rise above flood stage
    Friday evening and continue rising to a crest of 93.5 feet
    Sunday morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

89^GSatterwhite
781 
WGUS84 KBMX 021515
FLSBMX

Flood Statement
National Weather Service Birmingham AL
915 AM CST Thu Feb 2 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Marengo, 
  Greene and Hale Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by late tonight, or sooner if 
conditions warrant.

&&


ALC063-065-091-030615-
/O.CON.KBMX.FL.W.0002.230204T0237Z-000000T0000Z/
/WLDA1.1.ER.230204T0237Z.230205T1200Z.000000T0000Z.NO/
915 AM CST Thu Feb 2 2023

...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From Friday evening until further notice.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Thursday the stage was 86.0 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning and continue rising to a crest of 91.3 feet
    Saturday evening.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
303 
WGUS84 KBMX 030140
FLSBMX

Flood Statement
National Weather Service Birmingham AL
740 PM CST Thu Feb 2 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding is expected on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Friday morning, or sooner if 
conditions warrant.

&&


ALC063-065-091-031645-
/O.EXT.KBMX.FL.W.0002.230204T0748Z-230206T1017Z/
/WLDA1.1.ER.230204T0748Z.230205T0000Z.230205T2217Z.NO/
740 PM CST Thu Feb 2 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT TO EARLY 
MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From late Friday night to early Monday morning.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Thursday the stage was 86.2 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday morning to a crest of 91.3 feet Saturday
    evening. It will then fall below flood stage Sunday
    afternoon.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

89^GSatterwhite
022 
WGUS84 KBMX 030833
FLSBMX

Flood Statement
National Weather Service Birmingham AL
233 AM CST Fri Feb 3 2023

...The Flood Warning is extended for the following rivers in 
Alabama...

  Black Warrior River At Selden Lock and Dam affecting Marengo, 
  Hale and Greene Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this afternoon, or sooner if 
conditions warrant.

&&


ALC063-065-091-032345-
/O.EXT.KBMX.FL.W.0002.230204T0300Z-230207T0520Z/
/WLDA1.1.ER.230204T0300Z.230205T0600Z.230206T1720Z.NO/
233 AM CST Fri Feb 3 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From this evening to late Monday evening.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 2:15 AM CST Friday the stage was 86.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 92.7 feet early Sunday
    morning. It will then fall below flood stage late Monday
    morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

16
356 
WGUS84 KBMX 031425
FLSBMX

Flood Statement
National Weather Service Birmingham AL
825 AM CST Fri Feb 3 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Hale, Greene 
  and Marengo Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this evening, or sooner if 
conditions warrant.

&&


ALC063-065-091-040530-
/O.CON.KBMX.FL.W.0002.230204T0300Z-230207T0520Z/
/WLDA1.1.ER.230204T0300Z.230205T0600Z.230206T1720Z.NO/
825 AM CST Fri Feb 3 2023

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO LATE MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...From this evening to late Monday evening.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 8:15 AM CST Friday the stage was 86.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 92.7 feet early Sunday
    morning. It will then fall below flood stage late Monday
    morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
049 
WGUS84 KBMX 040233
FLSBMX

Flood Statement
National Weather Service Birmingham AL
833 PM CST Fri Feb 3 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Marengo, 
  Greene and Hale Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Saturday morning, or sooner if 
conditions warrant.

&&


ALC063-065-091-041745-
/O.CON.KBMX.FL.W.0002.230204T0300Z-230207T0520Z/
/WLDA1.1.ER.230204T0300Z.230205T0600Z.230206T1720Z.NO/
833 PM CST Fri Feb 3 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until late Monday evening.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 8:00 PM CST Friday evening he stage was 88.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 92.7 feet early Sunday
    morning. It will then fall below flood stage late Monday
    morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

75/Linhares
136 
WGUS84 KBMX 041432
FLSBMX

Flood Statement
National Weather Service Birmingham AL
832 AM CST Sat Feb 4 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by this evening, or sooner if 
conditions warrant.

&&


ALC063-065-091-050545-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-230206T2125Z/
/WLDA1.1.ER.230204T1528Z.230205T1200Z.230206T0925Z.NO/
832 AM CST Sat Feb 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until Monday afternoon.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Saturday the stage was 89.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 91.3 feet tomorrow morning.
    It will then fall below flood stage early Monday morning.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
518 
WGUS84 KBMX 041521
FLSBMX

Flood Statement
National Weather Service Birmingham AL
921 AM CST Sat Feb 4 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, 
  Marengo and Hale Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by late tonight, or sooner if 
conditions warrant.

&&


ALC063-065-091-050630-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-230206T1500Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230206T0300Z.NO/
921 AM CST Sat Feb 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until late Monday morning.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Saturday the stage was 90.0 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 90.8 feet just after midnight
    tonight. It will then fall below flood stage late tomorrow
    evening.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
871 
WGUS84 KBMX 050103
FLSBMX

Flood Statement
National Weather Service Birmingham AL
703 PM CST Sat Feb 4 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, Hale 
  and Marengo Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Sunday morning, or sooner if 
conditions warrant.

&&


ALC063-065-091-051615-
/O.CON.KBMX.FL.W.0002.000000T0000Z-230206T1500Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230206T0300Z.NO/
703 PM CST Sat Feb 4 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until early Sunday afternoon.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Saturday the stage was 90.5 feet.
  - Forecast...The river will remain around 90.5 feet tonight
    before falling. It will then fall below flood stage around
    noon on Sunday.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

75/Linhares
960 
WGUS84 KBMX 051620
FLSBMX

Flood Statement
National Weather Service Birmingham AL
1020 AM CST Sun Feb 5 2023

...The Flood Warning continues for the following rivers in Alabama...

  Black Warrior River At Selden Lock and Dam affecting Hale, Greene 
  and Marengo Counties.

.Flooding continues on the Black Warrior River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Another statement will be issued by this evening, or sooner if 
conditions warrant.

&&


ALC063-065-091-060300-
/O.CON.KBMX.FL.W.0002.000000T0000Z-230206T1500Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230206T0300Z.NO/
1020 AM CST Sun Feb 5 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY AFTERNOON..

* WHAT...Minor flooding is forecast.

* WHERE...Black Warrior River At Selden Lock and Dam.

* WHEN...Until late Sunday afternoon.

* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Saturday, February 04 the stage was 90.5 feet.
  - Forecast...The river has already crested and will continue to
    fall to levels below flood stage this afternoon.
  - Flood stage is 90.0 feet.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$
094 
WGUS84 KBMX 060221
FLSBMX

Flood Statement
National Weather Service Birmingham AL
821 PM CST Sun Feb 5 2023

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Black Warrior River At Selden Lock and Dam affecting Greene, Hale 
  and Marengo Counties.

.The Black Warrior River has fallen below flood stage, so the flood 
warning has been cancelled.

ALC063-065-091-060330-
/O.CAN.KBMX.FL.W.0002.000000T0000Z-230206T0221Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230205T1838Z.NO/
821 PM CST Sun Feb 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Black Warrior River At Selden Lock and Dam.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Sunday the stage was 89.6 feet.
  - Forecast...The river is expected to fall to 79.8 feet Friday
    morning.


&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
      3273 8790 3281 8789


$$

75/Linhares

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 1, 6:57 AM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 1, 6:57 AM CST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
657 AM CST Wed Feb 1 2023

...New AVIATION...

.SHORT TERM...
(Today through Thursday)
Issued at 356 AM CST WED FEB 1 2023

This morning, the stalled boundary that was along the coast has
fizzled as the cold front that was to the NW has moved through most
of the area. At this writing, the surface front is now just SE of
AUO and TOI but not quite to EUF. It should continue to sag TWD the
Gulf Coast before stalling this evening. In the upper levels, C AL
remains in SW flow with an upper trough and a low based in NW
Mexico. It is expected to open up and weaken some as it swings to
the NE TWD TX on Thursday. Much of today should see a lull in the
showers with less shortwave pulses traversing the flow through C AL.
As the trough nears, we will see rain showers return again from the
W, spreading across the NW half of the area tonight and becoming
widespread areawide on Thursday. Rainfall amounts tonight have been
very light, and any amounts that occur this afternoon should be very
light as well. Rainfall amounts are expected to be higher by
Thursday afternoon into Thursday night, however amounts should
generally be manageable. Will forgo flooding mention in the HWO
ATTM.

08

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 345 AM CST WED FEB 1 2023

Rain will end from northwest to southeast Thursday night and
Friday morning with the passage of an upper-level trough and
eastward advancement of a surface cold front. A chilly airmass
will be ushered southward by northerly winds as a strong area of
high pressure moves into the Ohio Valley. Temperatures Saturday
morning should bottom out in the mid 20s to lower 30s from north
to south across the forecast area. Dry and warmer weather is
expected for Sunday and Monday as mid-level flow becomes more
zonal. Pattern amplification is expected for Tuesday as a
shortwave moves towards the Plains and Mid-Mississippi Valley.
Between this system and a strengthening 500mb ridge near the
Bahamas, increasingly moist southerly flow will develop over
Alabama. This could lead to our chance of rain on Tuesday night.

87/Grantham

&&

.AVIATION...
(12Z TAFS)
Issued at 635 AM CST WED FEB 1 2023

LIFR-IFR cigs will continue for the morning hours for most with
ample low level moisture. Cigs should go to MVFR during the
afternoon for all sites. More shower activity will move in from
the WNW tonight with upper shortwave disturbances.

08

&&

.FIRE WEATHER...

An extended wet period is expected through Friday morning, with
high RH values and light northerly winds through Thursday. Rain
chances will be greatest along and north of I-20 through Thursday
morning, followed by more widespread rain Thursday afternoon and
Thursday night will. Drier air will move into the region Friday
afternoon with northerly winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     52  42  49  34 /  20  80 100  90
Anniston    55  45  52  38 /  20  60 100 100
Birmingham  51  42  50  36 /  20  60 100 100
Tuscaloosa  51  42  50  37 /  20  60 100 100
Calera      53  45  52  39 /  20  60 100 100
Auburn      61  50  61  43 /  10  20  90 100
Montgomery  59  49  62  42 /  10  20  90 100
Troy        64  51  69  44 /  10  10  80 100

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...08
LONG TERM....87/Grantham
AVIATION...08
Hazardous weather outlook, Feb 1, 4:41 AM CST, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
441 AM CST Wed Feb 1 2023

ALZ011>015-017>050-021345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
441 AM CST Wed Feb 1 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Areas of fog may reduce the visibility to less than one mile for
portions of our southern and southeastern counties through 9 AM
today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 10:02 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter23 hr

Nearby

River Flood Warnings in Alabama, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.